Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 10, NWS Birmingham, AL

February 21, 2014Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 21, 2014, 12:49 AM CST for Tuscaloosa County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2014, 12:49 AM CST (06:49 UTC)
Expired
Feb 21, 2014, 1:15 AM CST
In force
26 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 61 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 6:05 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WUUS54 KBMX 210649
SVRBMX
ALC125-210715-
/O.NEW.KBMX.SV.W.0010.140221T0649Z-140221T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 AM CST FRI FEB 21 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 115 AM CST

* AT 1248 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  SAMANTHA TO 7 MILES NORTH OF DEERLICK CREEK CAMPGROUNDS TO 5 MILES
  EAST OF MOUNDVILLE...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE WILDWOOD...BANKHEAD LOCK AND DAM...BROOKWOOD...COALING...BULL
  CITY...VANCE...ABERNANT AND LAKE VIEW.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 68 THROUGH 100...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
300 AM CST FRIDAY MORNING FOR EASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3352 8767 3357 8767 3361 8763 3359 8732
      3352 8732 3350 8726 3349 8733 3346 8734
      3339 8723 3331 8716 3327 8707 3325 8706
      3320 8720 3313 8720 3312 8729 3300 8732
      3300 8763 3301 8765 3334 8757 3352 8769
TIME...MOT...LOC 0648Z 250DEG 49KT 3350 8754 3338 8741
          3304 8749

$$

GRANTHAM
1 follow-up statement
046 
WWUS54 KBMX 210703
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
103 AM CST FRI FEB 21 2014

ALC125-210715-
/O.CON.KBMX.SV.W.0010.000000T0000Z-140221T0715Z/
TUSCALOOSA AL-
103 AM CST FRI FEB 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
TUSCALOOSA COUNTY UNTIL 115 AM CST...

AT 102 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF BANKHEAD LOCK AND DAM TO 5 MILES SOUTH OF BULL
CITY TO COALING...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  VANCE...ABERNANT...LAKE VIEW...TANNEHILL IRONWORKS STATE PARK...
  CAFFEE JUNCTION AND BUCKSVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 79 THROUGH 100...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3360 8747 3359 8732 3352 8732 3350 8727
      3349 8733 3346 8734 3339 8723 3337 8723
      3331 8716 3325 8706 3323 8712 3324 8714
      3320 8720 3313 8720 3312 8729 3300 8732
      3300 8743 3335 8743
TIME...MOT...LOC 0703Z 250DEG 49KT 3357 8731 3337 8721
          3311 8726

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 11:41 PM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Feb 20, 11:41 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1141 PM CST THU FEB 20 2014

.UPDATE..
AVIATION DISCUSSION.

&&

.DISCUSSION...

THIS EVENT WILL NEED TO BE WATCHED VERY CLOSELY.

RIGHT NOW...THE ATMOSPHERE IS REALLY WELL MIXED AS THE SUN CAME OUT
FOR A FEW HOURS ALLOWING TEMPERATURES TO SOAR INTO THE LOW 80S AT
SEVERAL SPOTS.  THIS WAS MAINLY FROM I65 WESTWARD.  AS SUCH THE
WINDS PICKED UP AND THE DRIER AIR ALOFT WAS ABLE TO MIX DOWN TO THE
SURFACE...HENCE THE LOWER DEWPOINTS ACROSS MOST OF WESTERN ALABAMA
AND NEARLY ALL OF MISSISSIPPI.  THIS DOES CHANGE THINGS SLIGHTLY FOR
THE LATE AFTERNOON AS THE LCL HEIGHTS INCREASED SUBSTANTIALLY. BUT
THIS SHOULD BEGIN TO TRANSITION LOWER AS THE LOWER BOUNDARY LAYER
MOISTENS AFTER SUNSET.  LOOKING AT THE LATEST SOUNDINGS...00Z...KJAN
HAS NOW ERODED THEIR CAP AT 650MB...BUT THEY DO REMAIN SOMEWHAT
MIXED AT THE SURFACE AND THE LCL HEIGHTS ARE AROUND 1500M.
AGAIN...THIS WILL CHANGE AS DEWPOINTS COME UP OVER THE NEXT 4 TO 5
HOURS AS WE TRANSITION TO THE NOCTURNAL BOUNDARY LAYER.

OTHERWISE...WILL BE WATCHING CLOSELY AS THE SURFACE WINDS BACK WITH
TIME AS THE SURFACE LOW CONTINUES TO STRENGTHEN OFF TO OUR NORTH AND
WEST.  STILL EXPECTING THAT A DECENT LOW LEVEL JET WILL INCREASE
AROUND 03Z OUT OF CENTRAL MS ACROSS WESTERN AL.  THIS WILL LIKELY
LEAD TO A MORE EXPLOSIVE SITUATION AS WE NEAR THE MIDNIGHT HOUR.
THIS WILL POSSIBLY OCCUR AS THE SQUALL LINE CROSSES INTO ALABAMA
COINCIDENT WITH THE PRESQUALL CELLS MERGE WITH THE LINE.  SPEAKING
OF WHICH...WILL HAVE TO CONTINUE TO WATCH THE DEVELOPMENT OUT AHEAD
OF THE LINE FOR SEVERE POTENTIAL.  RIGHT NOW THE CELLS ARE MOVING
INTO A LESS FAVORABLE ENVIRONMENT...WITH THE HIGHER LCL HEIGHTS...SO
THEY SHOULD BEHAVE...FOR NOW.  I WOULD EXPECT THIS TO CHANGE RAPIDLY
AFTER SUNSET.

AGAIN...THE MAIN THREAT WILL REMAIN DAMAGING STRAIGHT LINE WINDS
THROUGH MUCH OF THE LATER EVENING HOURS INTO THE OVERNIGHT.
HOWEVER...THERE IS NO WAY TO RULE OUT THE POTENTIAL FOR
TORNADOES...INCLUDING PERHAPS A STRONGER ONE WITH THE UPDRAFT
POTENTIAL AND HIGHER INSTABILITY VALUES FOR THIS TIME OF YEAR.  THIS
IS ESPECIALLY TRUE IF THE PRESQUALL CELLS STAY ORGANIZED AS THE
SURFACE WINDS BACK AND THE 0 - 1 KM SHEAR CONTINUES TO INCREASE
THROUGH THE EVENING AS PROGGED.  LAPSE RATES...DRY AIR ALOFT...AND
NOT AN OVERLY SHEARED TYPICAL WINTER TIME EVENT ALL SEEM EXTREMELY
THREATENING.

MAKE SURE YOU TAKE ALL WARNINGS SERIOUSLY...INCLUDING SEVERE
THUNDERSTORM WARNINGS.  THIS EVENT HAS THE POTENTIAL TO OVER ACHIEVE
SO DONT LET YOUR GUARD DOWN OVERNIGHT AND BE PREPARED TO TAKE ACTION
IF WARNINGS ARE ISSUED.  IT COULD SAVE YOUR LIFE!

17/KLAWS

&&

.AVIATION...
06Z TAF DISCUSSION.

SQUALL LINE NOW BISECTING CENTRAL ALABAMA FROM NORTHEAST TO
SOUTHWEST...WITH HEAVY RAINFALL AND STRONG WINDS. STRONGEST
THUNDERSTORMS ARE MOVING THROUGH BHM AND EET AT 0530Z...PROGRESSING
SLOWLY EASTWARD. WINDS AHEAD OF THE LINE WILL CONTINUE TO GUST
AROUND 30KTS FROM THE SOUTH...WITH WINDS ALONG THE SQUALL LINE
POSSIBLY HIGHER THAN 50KTS. GENERALLY SEEING A WEAKENING TREND OVER
THE LAST COUPLE HOURS...BUT CANNOT RULE OUT A CONTINUED SEVERE STORM
THREAT OVERNIGHT. FRONT IS LAGGING BEHIND THE SQUALL LINE...ROUGHLY
ALONG THE WESTERN EXTENT OF THE RAIN SHIELD. WINDS WILL TURN TO THE
NORTHWEST AND RAINFALL WILL END AS THE FRONT PASSES.

SKIES WILL CLEAR TOMORROW MORNING FROM WEST TO EAST...AND WINDS WILL
DIMINISH SOME...REMAINING OUT OF THE NORTHWEST AT 8-10KTS.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Feb 20, 8:34 PM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CST THU FEB 20 2014

ALZ011>015-017>050-220245-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
834 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THERE IS A SEVERE WEATHER RISK FOR ALL OF CENTRAL ALABAMA
OVERNIGHT. THE MIAN THREAT WILL BE DAMAGING STRAIGHT LINE
WINDS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL ARE POSSIBLE. THE
AREA WITH THE GREATEST THREAT OF DAMAGING STRAIGHT LINE WINDS OR
AN ISOLATED TORNADO WILL GENERALLY BE NEAR AND WEST OF INTERSTATE 65.
THE TORNADO THREAT DECREASES TO THE EAST AND SOUTHEAST BUT SEVERE
WEATHER IS STILL POSSIBLE ACROSS ALL OF CENTRAL ALABAMA.

WINDY CONDITIONS WILL ALSO EXIST THROUGH THIS EVENING BEFORE THE
LINE OF STORMS ARRIVE. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS
OVER 40 MPH WILL BE POSSIBLE...THAT COULD BRING DOWN WEAKENED
TREES OR LIMBS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DRIER CONDITIONS BEHIND THE COLD FRONT WILL LEAD TO HIGH FIRE
DANGER ON FRIDAY...ESPECIALLY FOR LOCATIONS NORTH OF INTERSTATE
85 AND EAST OF INTERSTATE 65.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
THROUGH FRIDAY MORNING.

In the hours before

Local storm report, Feb 20, 10:38 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1038 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     BOLDO                   33.85N 87.18W
02/20/2014                   WALKER             AL   AMATEUR RADIO

            A FEW TREES WERE BOWN DOWN NEAR HIGHWAY 78 AND EVANS
            ROAD.

&&

LINHARES
Local storm report, Feb 20, 10:39 PM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1039 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     5 S VINA                34.31N 88.04W
02/20/2014                   MARION             AL   EMERGENCY MNGR

            SEVERAL TREES REPORTED DOWN ALONG STATE HWY 19 NEAR THE
            FRANKLIN COUNTY LINE. TIME ESTIMATED FROM RADAR.

0819 PM     TSTM WND DMG     4 ENE SHOTTSVILLE       34.29N 88.06W
02/20/2014                   MARION             AL   FIRE DEPT/RESCUE

            A LARGE PINE TREE WAS BLOWN DOWN ON STATE HWY 19 NORTH
            NEAR THE INTERSECTION OF COUNTY HWY 13. TIME ESTIMATED
            FROM RADAR.

0835 PM     HAIL             4 W HAMILTON            34.14N 88.05W
02/20/2014  E0.50 INCH       MARION             AL   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED WEST OF HAMILTON

0950 PM     HEAVY RAIN       HALEYVILLE              34.24N 87.62W
02/20/2014  E0.00 INCH       WINSTON            AL   LAW ENFORCEMENT

            WATER COVERING PORTIONS OF STATE HWY 13 DUE TO POOR
            DRAINAGE. ROAD IS STILL PASSABLE AT THIS TIME. DEPTH OF
            WATER UNKNOWN.

1030 PM     TSTM WND DMG     BOLDO                   33.85N 87.18W
02/20/2014                   WALKER             AL   AMATEUR RADIO

            A FEW TREES WERE BOWN DOWN NEAR HIGHWAY 78 AND EVANS
            ROAD.

&&

LINHARES
Local storm report, Feb 20, 11:15 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1115 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     CURRY                   33.96N 87.21W
02/20/2014                   WALKER             AL   PUBLIC

            SEVERAL TREES DOWN AROUND CURRY.

&&

LINHARES
Local storm report, Feb 20, 11:16 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1116 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
02/20/2014                   WALKER             AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN NEAR HIGHWAY 5 IN NORTHWEST
            WALKER COUNTY.

&&

LINHARES
Local storm report, Feb 20, 11:17 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1117 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     FAYETTE                 33.69N 87.83W
02/20/2014                   FAYETTE            AL   PUBLIC

            SEVERAL TREES WERE BLOWN DOWN NEAR FAYETTE.

&&

LINHARES
Special weather statement, Feb 21, 12:43 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1243 AM CST FRI FEB 21 2014

ALZ023-210715-
TUSCALOOSA AL-
1243 AM CST FRI FEB 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA COUNTY UNTIL 115 AM
CST...

AT 1242 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SAMANTHA TO HOLT TO
MOUNDVILLE...AND MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DEERLICK CREEK CAMPGROUNDS...
  LAKE WILDWOOD...
  BANKHEAD LOCK AND DAM...
  BROOKWOOD...
  COALING...

&&

LAT...LON 3352 8767 3357 8767 3361 8754 3359 8732
      3352 8732 3350 8726 3349 8733 3346 8734
      3339 8723 3330 8715 3327 8706 3325 8706
      3320 8720 3313 8720 3312 8729 3300 8732
      3300 8763 3301 8765 3326 8759 3352 8770
TIME...MOT...LOC 0643Z 249DEG 49KT 3350 8757 3329 8748
          3299 8755

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 8:12 PM CSTSpecial Weather StatementBMXMarion48 min
Feb 20, 8:16 PM CSTSevere Thunderstorm WarningBMXMarion44 min
Feb 20, 8:49 PM CSTSevere Thunderstorm WarningBMXLamar56 min
Feb 20, 9:42 PM CSTSevere Thunderstorm WarningBMXFayette48 min
Feb 20, 9:54 PM CSTAreal Flood AdvisoryBMXMarion, Walker, Winston2 hr
Feb 20, 10:07 PM CSTSevere Thunderstorm WarningBMXWalker38 min
Feb 21, 12:43 AM CSTSpecial Weather StatementBMXTuscaloosa32 min
Feb 21, 12:54 AM CSTSpecial Weather StatementBMXBibb, Dallas, Perry36 min
Feb 21, 12:58 AM CSTSpecial Weather StatementBMXJefferson, Shelby62 min
Feb 21, 1:01 AM CSTAreal Flood AdvisoryBMXBibb, Blount, Fayette, Jefferson, Shelby, Tuscaloosa and 1 more3 hr
Feb 21, 1:29 AM CSTSpecial Weather StatementBMXAutauga, Chilton, Coosa, Elmore, Lowndes61 min
Feb 21, 1:44 AM CSTSpecial Weather StatementBMXSt. Clair46 min
Feb 21, 2:25 AM CSTSpecial Weather StatementBMXChambers50 min
Feb 21, 2:29 AM CSTSpecial Weather StatementBMXBullock, Clay, Elmore, Macon, Montgomery, Randolph and 1 more46 min
Feb 21, 2:45 AM CSTAreal Flood AdvisoryBMXCalhoun3 hr
Feb 21, 2:55 AM CSTSevere Thunderstorm WarningBMXElmore, Tallapoosa35 min
Feb 21, 3:04 AM CSTSpecial Weather StatementBMXRussell41 min
Feb 21, 3:20 AM CSTSpecial Weather StatementBMXBarbour, Bullock, Chambers, Lee, Macon, Pike and 1 more40 min
Feb 21, 3:59 AM CSTSpecial Weather StatementBMXBarbour, Russell46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.